# SDR 99ZZZX3523

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427AL
- Make and model: Bell 407
- Aircraft serial: 53107
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Condition: Rough
- Location: T/R Drive
- Part time: 87 hours
- Component: 407044303105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT WAS REMOVED FOR VIBRATIONS.  FOUND 2 EACH 407-340-339-103 BEARINGS ROUGH.  FOUND 1 EACH 206-061-432-116 HOUSING CRACKED.
